MathSciNet Relay Station
MathSciNet bibliographic data
MR2437727 60K35 (60J70 92D25)
Durrett, Rick; Zähle, Iljana On the width of hybrid zones. Stochastic Process. Appl. 117 (2007), no. 12, 1751–1763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement